American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Russell G. Bilyeu and Paul W. Lewis. Uniform differentiability, compactness, and $l\sp 1$ . Proc. Amer. Math. Soc. 97 (1986) 87-92. MR 831393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ȧsvald Lima. Banach spaces with the $4.3.$ intersection property . Proc. Amer. Math. Soc. 80 (1980) 431-434. MR 580998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James Hagler and Francis Sullivan. Smoothness and weak$\sp{\ast}$ sequential compactness . Proc. Amer. Math. Soc. 78 (1980) 497-503. MR 556620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. John and V. Zizler. A short proof of a version of Asplund's norm averaging theorem . Proc. Amer. Math. Soc. 73 (1979) 277-278. MR 516478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard D. Bourgin. Weak*\ compact convex sets with separable extremal subsets have the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 69 (1978) 81-84. MR 0482077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. S. Bridges. More on the connectivity of convex sets . Proc. Amer. Math. Soc. 68 (1978) 214-216. MR 480195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Edelstein, L. Keener and R. O’Brien. On points at which a set is cone-shaped . Proc. Amer. Math. Soc. 66 (1977) 327-330. MR 0454593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ȧsvald Lima. A note on the extension of compact operators . Proc. Amer. Math. Soc. 64 (1977) 374-375. MR 0448135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ted Lewis. On the duality between smoothability and dentability . Proc. Amer. Math. Soc. 63 (1977) 239-244. MR 0445275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ȧsvald Lima. Intersection properties of balls and subspaces in Banach spaces . Trans. Amer. Math. Soc. 227 (1977) 1-62. MR 0430747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Morisuke Hasumi. Unique Hahn-Banach extensions and simultaneous extensions . Proc. Amer. Math. Soc. 62 (1977) 281-286. MR 0442648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Iwo Labuda. Banach spaces on which nontrivial Saks spaces exist . Proc. Amer. Math. Soc. 61 (1976) 290-294. MR 0433184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Volkmann. New proof of a density theorem for the boundary of a closed set . Proc. Amer. Math. Soc. 60 (1976) 369-370. MR 0435805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Gudder and D. Strawther. Strictly convex normed linear spaces . Proc. Amer. Math. Soc. 59 (1976) 263-267. MR 0417758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ka Sing Lau. A remark on strongly exposing functionals . Proc. Amer. Math. Soc. 59 (1976) 242-244. MR 0415274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Bourgain. Strongly exposed points in weakly compact convex sets in Banach spaces . Proc. Amer. Math. Soc. 58 (1976) 197-200. MR 0415272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wilhelm Kaup and Harald Upmeier. Banach spaces with biholomorphically equivalent unit balls are isomorphic . Proc. Amer. Math. Soc. 58 (1976) 129-133. MR 0422704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. P. R. Sastry and S. Venkata Ratnam Naidu. A new proof of Giesy's theorem on non-$B$-convexity . Proc. Amer. Math. Soc. 57 (1976) 367-368. MR 0420227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. Lacey and P. Wojtaszczyk. Nonatomic Banach lattices can have $l\sb 1$ as a dual space . Proc. Amer. Math. Soc. 57 (1976) 79-84. MR 0402459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul Hlavac and K. Sundaresan. Geometry of Banach spaces of functions associated with concave functions . Trans. Amer. Math. Soc. 215 (1976) 161-189. MR 0388080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James B. Collier. A class of strong differentiability spaces . Proc. Amer. Math. Soc. 53 (1975) 420-422. MR 0388044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charles L. Byrne. Arcs defined by one-parameter semigroups of operators in Banach spaces with the Radon-Nikodym property . Proc. Amer. Math. Soc. 53 (1975) 353-355. MR 0385635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Detlef Laugwitz. On characterizations of inner product spaces . Proc. Amer. Math. Soc. 50 (1975) 184-188. MR 0374873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John A. R. Holbrook. Concerning the Hahn-Banach theorem . Proc. Amer. Math. Soc. 50 (1975) 322-327. MR 0370139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. A. Edgar. A noncompact Choquet theorem . Proc. Amer. Math. Soc. 49 (1975) 354-358. MR 0372586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard D. Bourgin. Approximate isometries on finite dimensional Banach spaces . Trans. Amer. Math. Soc. 207 (1975) 309-328. MR 0370137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Antoine Brunel and Louis Sucheston. On $J$-convexity and some ergodic super-properties of Banach spaces . Trans. Amer. Math. Soc. 204 (1975) 79-90. MR 0380361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. E. Huff and P. D. Morris. Dual spaces with the Krein-Milman property have the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 49 (1975) 104-108. MR 0361775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Diestel. $L\sp{1}\sb{x}$ is weakly compactly generated if $X$ is . Proc. Amer. Math. Soc. 48 (1975) 508-510. MR 0367651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lynn C. Kurtz. Unique Hahn-Banach extensions and Korovkin's theorem . Proc. Amer. Math. Soc. 47 (1975) 413-416. MR 0388050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2